# SDR AALA202202283159

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 42,874 hours, 15,727 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAIRLY STRONG ACID/OILY ODOR DETECTED BY PASSENGERS AND CREW AT CRUISE. PERSISTED THROUGHOUT REMAINDER OF FLIGHT DESPITE ATTEMPTING NON-NORMAL PROCEDURE ITEMS. BURNING EYES, THROATS, HEADACHES. **SUPPLEMENTAL RE[PORT WILL BE SUBMITTED** (OPEN)
